# SDR 2A6D20230807001

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N223SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7953
- Aircraft time: 6,766 hours, 13,616 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 5,439 hours, 9,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 350A21098022
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 6,766 hours, 13,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH SIDE OF THE 7 DEG BULKHEAD FLANGE (P/N: 350A21-0980.22) IN THE FORM OF A CRACK AND A DENT AT THE FASTENER LOCATION. THE CRACK THROUGH THE FLANGE MEASURED TO BE APPROXIMATELY 0.65” IN LENGTH AND THE DENT DAMAGE MEASURED TO BE APPROXIMATELY 0.5” IN LENGTH, 0.4” IN WIDTH AND 0.058” IN DEPTH.
